EconPapers    
Economics at your fingertips  
 

Purification, Saturation and the Exact Law of Large Numbers

Jianwei Wang and Yongchao Zhang ()

MPRA Paper from University Library of Munich, Germany

Abstract: Purification results are important in game theory and statistical decision theory. The purpose of this paper is to prove a general purification theorem that generalizes many authors' results. The key idea of our proof is to make use of the exact law of large numbers. As an application, we show that every mixed strategy in games with finite players, general action spaces, and diffused, conditionally independent incomplete information has many strong purifications.

Keywords: Exact law of large numbers; Fubini extension; Incomplete information; Purification; Saturated probability space (search for similar items in EconPapers)
JEL-codes: C02 C60 C70 (search for similar items in EconPapers)
Date: 2010-04
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/22119/1/MPRA_paper_22119.pdf original version (application/pdf)

Related works:
Journal Article: Purification, saturation and the exact law of large numbers (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:22119

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:22119